Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Unprotected sex, took morning after pill, delayed period, have mood swing, headache. What is the cause?

I m 17 and I have had sex with a lad about 2 months ago and he came inside of me and got the mourning after pill , everything was going well I got my period so i knew I wasn t pregnant, but 2- 3 weeks ago I had sex again and Im not shure if the lad came in me or not as we did not use any contraception , I have being felling really unwell and thought it was period pains but have not got my period yet I don t know if the mourning after pill is effecting my periods or if I am pregnant I am very scared. Im very tired but I nearly always am, I have mood swings quite badly and it s recking my head can you please help me? :(
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
HAI
WELCOME TO HCM
CHECK YOUR URINE FOR PREGNANCY.
IF IT IS NEGATIVE YOU CAN TAKE PROGESTRONE PILLS TO GET YOUR PERIOD.
UNPROTECTED SEX IS NOT SAFE.
IT WILL PRODUCE PELVIC INFECTION AND UNWANTED PREGNANCY.
BETTER USE CONDOME DURING SEX OR TAKE CONTRACEPTIVE PILL.
Answered: Thu, 24 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor